Global uniqueness for the fractional semilinear schrödinger equation

Ru Yu Lai, Yi Hsuan Lin

Research output: Contribution to journalArticlepeer-review

12 Scopus citations

Abstract

We study global uniqueness in an inverse problem for the fractional semilinear Schrödinger equation (-Δ)su + q(x, u) = 0 with s ε (0, 1). We show that an unknown function q(x, u) can be uniquely determined by the Cauchy data set. In particular, this result holds for any space dimension greater than or equal to 2. Moreover, we demonstrate the comparison principle and provide an L estimate for this nonlocal equation under appropriate regularity assumptions.

Original languageEnglish (US)
Pages (from-to)1189-1199
Number of pages11
JournalProceedings of the American Mathematical Society
Volume147
Issue number3
DOIs
StatePublished - Mar 2019

Bibliographical note

Funding Information:
Received by the editors November 13, 2017, and, in revised form, June 27, 2018. 2010 Mathematics Subject Classification. Primary 35B50, 35R30, 47J05, 65N21, 35R11. Key words and phrases. Calderón’s problem, partial data, semilinear, fractional Schrödinger equation, nonlocal, maximum principle. The second author was supported in part by MOST of Taiwan 160-2917-I-564-048.

Keywords

  • Calderón’s problem
  • Fractional schrödinger equation
  • Maximum principle
  • Nonlocal
  • Partial data
  • Semilinear

Fingerprint Dive into the research topics of 'Global uniqueness for the fractional semilinear schrödinger equation'. Together they form a unique fingerprint.

Cite this